Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 211
HTML articles powered by AMS MathViewer

Commuting and topological densities and liftings
Trevor J. McMinn PDF
Trans. Amer. Math. Soc. 211 (1975), 1-22
A generalization of Jarník’s theorem on Diophantine approximations to Ridout type numbers
I. Borosh and A. S. Fraenkel PDF
Trans. Amer. Math. Soc. 211 (1975), 23-38
The structure of inseparable field extensions
William C. Waterhouse PDF
Trans. Amer. Math. Soc. 211 (1975), 39-56
Topological properties of subanalytic sets
Robert M. Hardt PDF
Trans. Amer. Math. Soc. 211 (1975), 57-70
On differentials of the first kind and theta constants for certain congruence subgroups
A. J. Crisalli PDF
Trans. Amer. Math. Soc. 211 (1975), 71-84
Extensions and liftings of positive linear mappings on Banach lattices
Heinrich P. Lotz PDF
Trans. Amer. Math. Soc. 211 (1975), 85-100
Submersive and unipotent group quotients among schemes of a countable type over a field $k$
Paul Cherenack PDF
Trans. Amer. Math. Soc. 211 (1975), 101-112
Conversion from nonstandard to standard measure spaces and applications in probability theory
Peter A. Loeb PDF
Trans. Amer. Math. Soc. 211 (1975), 113-122
Results on sums of continued fractions
James L. Hlavka PDF
Trans. Amer. Math. Soc. 211 (1975), 123-134
On the Calkin algebra and the covering homotopy property
John B. Conway PDF
Trans. Amer. Math. Soc. 211 (1975), 135-142
On imbedding finite-dimensional metric spaces
Stephen Leon Lipscomb PDF
Trans. Amer. Math. Soc. 211 (1975), 143-160
Commutative regular rings with integral closure
L. Lipshitz PDF
Trans. Amer. Math. Soc. 211 (1975), 161-170
Immersions of complex hypersurfaces
Stanley R. Samsky PDF
Trans. Amer. Math. Soc. 211 (1975), 171-184
Duality theory for locally compact groups with precompact conjugacy classes. I. The character space
Terje Sund PDF
Trans. Amer. Math. Soc. 211 (1975), 185-202
Extensions of maps as fibrations and cofibrations
Frank Quinn PDF
Trans. Amer. Math. Soc. 211 (1975), 203-208
Strongly prime rings
David Handelman and John Lawrence PDF
Trans. Amer. Math. Soc. 211 (1975), 209-223
Endomorphism rings and direct sums of torsion free abelian groups
D. M. Arnold and E. L. Lady PDF
Trans. Amer. Math. Soc. 211 (1975), 225-237
Fixed points in representations of categories
J. Adámek and J. Reiterman PDF
Trans. Amer. Math. Soc. 211 (1975), 239-247
On coverings and hyperalgebras of affine algebraic groups
Mitsuhiro Takeuchi PDF
Trans. Amer. Math. Soc. 211 (1975), 249-275
On the two sheeted coverings of conics by elliptic curves
R. E. MacRae PDF
Trans. Amer. Math. Soc. 211 (1975), 277-287
Unions of Hilbert cubes
Raymond Y. T. Wong and Nelly Kroonenberg PDF
Trans. Amer. Math. Soc. 211 (1975), 289-297
The spinor genus of quaternion orders
Gordon L. Nipp PDF
Trans. Amer. Math. Soc. 211 (1975), 299-309
Some open mapping theorems for marginals
Larry Q. Eifler PDF
Trans. Amer. Math. Soc. 211 (1975), 311-319
Semifree actions on homotopy spheres
Kai Wang PDF
Trans. Amer. Math. Soc. 211 (1975), 321-337
The oscillation of an operator on $L^{p}$
George R. Barnes and Robert Whitley PDF
Trans. Amer. Math. Soc. 211 (1975), 339-351
Mutual existence of product integrals in normed rings
Jon C. Helton PDF
Trans. Amer. Math. Soc. 211 (1975), 353-363
Characteristic principal bundles
Harvey A. Smith PDF
Trans. Amer. Math. Soc. 211 (1975), 365-375
On subnormal operators
Mehdi Radjabalipour PDF
Trans. Amer. Math. Soc. 211 (1975), 377-389
On Kōmura’s closed-graph theorem
Michael H. Powell PDF
Trans. Amer. Math. Soc. 211 (1975), 391-426